English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A family of asymptotically hyperbolic manifolds with arbitrary energy-momentum vectors

Cortier, J. (2012). A family of asymptotically hyperbolic manifolds with arbitrary energy-momentum vectors. Journal of Mathematical Physics, 53(10): 102504. doi:10.1063/1.4759581.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-D25C-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-D25E-9
Genre: Journal Article

Files

show Files
hide Files
:
1205.1377 (Preprint), 227KB
Name:
1205.1377
Description:
File downloaded from arXiv at 2012-07-31 14:42
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JoMP53_102504.pdf (Any fulltext), 151KB
Name:
JoMP53_102504.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Cortier, Julien1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Mathematics, Differential Geometry, math.DG,General Relativity and Quantum Cosmology, gr-qc,
 Abstract: A family of non-radial solutions of the Yamabe equation, with reference the hyperbolic space, is constructed using power series. As a result, we obtain a family of asymptotically hyperbolic metrics, with spherical conformal infinity, with scalar curvature greater than -n(n - 1), but which are a priori not complete. Moreover, any vector of R^n+1 is performed by an energy-momentun vector of one suitable metric of this family. They can in particular provide counter-examples to the positive energy-momentum theorem when one removes the completeness assumption.

Details

show
hide
Language(s):
 Dates: 2012-05-072012-07-302012
 Publication Status: Published in print
 Pages: 20 pages, 1 figure, some minor changes
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1205.1377
DOI: 10.1063/1.4759581
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 53 (10) Sequence Number: 102504 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227